# SDR AALA202103119016

- Difficulty date: March 10, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 57,342 hours, 33,394 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MOMENTARY RED AFT LAVATORY AFT LEFT SMOKE ELECTRONIC CENTRALIZED AIRCRAFT MONITOR. LASTED LESS THAN 1 MINUTE. FLIGHT ATTENDANTS GOT SAME INDICATION, NO ONE IN LAVATORIES DISAPPEARED, NO FURTHER INDICATION. CLEANED FILTERS OF AFT LAVATORY, BOTH LEFT AND RIGHT. ACCOMPLISHED OPERATIONS CHECK PER AMM 26-17-00.
